# SDR ASOA2016072815270

- Difficulty date: July 28, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 35,375 hours, 32,685 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD TRUNNION BUSHINGS DAMAGED.    REMOVED TRUNNION AND INSTALLED FIRST OVERSIZE BUSHING AND FINAL REAMED PER REO601R-57-21-003.
